# SDR 2002FA0000537

- Difficulty date: March 8, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Aircraft: N83EJ
- Make and model: Israel GALAXY
- Aircraft serial: 009
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 5048284011544185
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT BELT BUCKLE FALLS APART.  THIS IS THE 4TH INSTANCE OF THIS.
